# SDR GAIA01264ST

- Difficulty date: August 6, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Bs 304-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED FLOOR SUPPORT ATTACH ANGLE CRACKED AT BS 304-312, LBL 20 PLUS 30.  ACCOMPLISHED FLOOR SUPPORT ATTACH ANGLE REPLACEMENT IAW B727 SRM 51-20-1 AND 51-20-2.  (M)
